# SDR SWI2025F01642

- Difficulty date: May 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, OTBD VANE ACTUATOR SHAFT HAS INDENT.  (C-CHECK)  BLENDED OUT THE DAMAGE ON RT INBD FLAP, OTBD VANE ACTUATOR SHAFT IAW REO 670-57-52-257, REV A. FOUND TO BE IN LIMITS IAW REO 670-57-52-257, REV. A.  COMPLIED WITH ALL STEP OF REO 670-57-52-257 REV. A. OPS CHECKED GOOD. COMPLIED WITH 51-900-1002-SKY
